On Uniform Rotundity in Every Direction in Calderón-Lozanovskii Sequence Spaces
Journal of convex analysis, Tome 14 (2007) no. 3, pp. 621-645
Cet article a éte moissonné depuis la source Heldermann Verlag
We find a criterion for uniform rotundity in every direction (URED) of Calderón-Lozanovskii sequence spaces solving Problem XII from S. T. Chen, Y. A. Cui, H. Hudzik and T. F. Wang ["On some solved and unsolved problems in geometry of certain classes of Banach function spaces", in: Unsolved Problems on Mathematics for the 21st Century, J. M. Abe Tanaka (eds.), IOS Press (2001)]. In order to do it, we study properties of the directed modulus of convexity of Banach spaces. Next we introduce and study new notions such as uniform rotundity in every interval (UREI) and uniform monotonicity in every interval (UMEI). They are crucial to get the main criterion, that is a Köthe sequence space is UREI iff it is URED and order continuous. Then we show the important (for further investigations) characterization of the property UREI on the positive cone of Köthe sequence space. Applying that we prove the characterization mentioned at the beginning of the abstract. As a corollary, we obtain the criterion for URED of Orlicz-Lorentz sequence spaces, which has not been proved until now.
Classification :
46E30, 46B20, 46B42, 46A45
Mots-clés : Koethe space, Calderon-Lozanovskii spaces, Orlicz-Lorentz space, uniform rotundity in every direction
Mots-clés : Koethe space, Calderon-Lozanovskii spaces, Orlicz-Lorentz space, uniform rotundity in every direction
@article{JCA_2007_14_3_JCA_2007_14_3_a8,
author = {P. Kolwicz and R. Pluciennik},
title = {On {Uniform} {Rotundity} in {Every} {Direction} in {Calder\'on-Lozanovskii} {Sequence} {Spaces}},
journal = {Journal of convex analysis},
pages = {621--645},
year = {2007},
volume = {14},
number = {3},
url = {http://geodesic.mathdoc.fr/item/JCA_2007_14_3_JCA_2007_14_3_a8/}
}
TY - JOUR AU - P. Kolwicz AU - R. Pluciennik TI - On Uniform Rotundity in Every Direction in Calderón-Lozanovskii Sequence Spaces JO - Journal of convex analysis PY - 2007 SP - 621 EP - 645 VL - 14 IS - 3 UR - http://geodesic.mathdoc.fr/item/JCA_2007_14_3_JCA_2007_14_3_a8/ ID - JCA_2007_14_3_JCA_2007_14_3_a8 ER -
P. Kolwicz; R. Pluciennik. On Uniform Rotundity in Every Direction in Calderón-Lozanovskii Sequence Spaces. Journal of convex analysis, Tome 14 (2007) no. 3, pp. 621-645. http://geodesic.mathdoc.fr/item/JCA_2007_14_3_JCA_2007_14_3_a8/